Delayed periods. Stopped taking birth control. Medication to induce periods?
Hi, I ve been off the pill (Jasmin) since April now but didn t get my periods yet...that s 4 months now! I ve been to the doctor and gynocologist with it and they said I can even wait and let nature do his thing or take tablets for it. I thought Ill wait but it starting to concern me and would like to know what kind of medication you can take for this. Regards
better not to take medications ..hormonal treatments are always full of side effects,let the body itself start its cycle and eventally it will,its quite natural to have amenorrhea after cessation of pill
Answered: Sun, 19 Aug 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]